# SDR CALA2024102802729

- Difficulty date: October 1, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT CARGO DOOR HAS 2 INCOMING DENTS THAT ARE OUT OT LIMITS AND REQUIRE A REPAIR.  COMPLETED REPAIR OF 2EA INCOMING DENTS ON AFT CARGO DOOR IAW B737-800 SRM 52-00-01-2R-2 AND UAL ECRA 5235-01026.
